reducing Zerit dose for neuropathy?
Aug 19, 2001
Hi, Have been on Zerit, Epivir, Viramune since April and am experiencing mild to moderate neuropathy in both feet. My doctor wants to lower my zerit dose from 40 to 20 mg. before considering changing meds. This is my first HAART combo and so far is working well. Would you agree with his plan and in your experience how likely is it to help?
Response from Dr. Henry
That dose reduction might work though I would be concerned about loss of potency. A switch from D4T to wither AZT or abacavir might also be an option. Either of those two drugs should be as potent as the full dose D4T but not contribute to any neuropathy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bloody Nose An Acute Symptom Of HIV?
- Achy Balls After Blowjob Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- At What Stages Of HIV Does Peripheral Neuropathy Occur
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.